# SDR IPXA2020100460906

- Difficulty date: October 4, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- Aircraft time: 58,847 hours, 19,638 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T585613
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: N/A FLOOR PANEL DAMAGED.  FABRICATED NEW PANEL, IAW B767-5320-9693.
